# SDR JJWA118401

- Difficulty date: December 5, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N413RM
- Make and model: Robsin R22BETA
- Aircraft serial: 1412
- Aircraft time: 4,084 hours
- Engine: Lyc O320*
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Belt
- Part number: A1902
- Part serial: 11814
- Condition: Defective
- Part time: 503 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

INSTRUCTOR MADE UNSCHEDULED LANDING IN SAFE AREA AFTER EXCESSIVE NOISE AND VIBRATION FROM ENGINE AREA. FOUND AFT MAIN DRIVE BELT HAD FAILED COMPLETELY AND HAD PUSHED THE FORWARD BELT FORWARD WHERE ONLY ONE SECTION WAS STILL POWERING ROTOR DRIVE  SYSTEM. ADDITIONAL DAMAGE TO ENGINE COOLING FAN SHROUD BY ENGINE OIL COOLER. ALL BELTS AND FAN SHROUD TO BE REPLACED. ONE ANTENNA CONNECTOR TO BE RELACED. THIS IS NOT A CHARTER AIRCRAFT.
